# SDR QXEA9902616

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heat Shield
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT NACELLE HEAT SHIELD HAS CHAFFING DAMAGE ON TOP SIDE AT STATION XN255.00.  REPAIRED IAW RD8-54-177.
